Panadol rapid 500mg 36 tablets

Panadol rapid 500mg 36 tablets

Regular price
$24.99
Sale price
$24.99
Regular price
$26.99
Sold out
Unit price
per 
Tax included. Shipping calculated at checkout.

Properties
Panadol Rapid 500 mg quickly and effectively relieves headaches, migraines, back pain, toothache, rheumatic and muscular pain, menstrual pain.
Panadol Rapid speeds up the dissolution of the tablets, compared to the usual paracetamol tablets, with the help of a complex of excipients obtained by a technology called Optizorb TM. This technology is found in the composition of tablets filmed by Panadol Rapid.
Panadol Rapid was developed to improve the dissolution of the tablets and to provide a rapid initial absorption of paracetamol, compared to the usual paracetamol tablets.
It is indicated for the symptomatic treatment of mild to moderate intensity pain. Panadol Rapid quickly and effectively relieves headaches, migraines, back pain, tooth pain, including those after performing dental / dental procedures, muscle pain, menstrual pain, neuralgia, joint pain - including osteoarthritis and rheumatic diseases , sore throat, fever and post-vaccine pain.

Panadol also removes discomfort from colds, flu, sore throat and decreases fever.

Contraindications:
Do not use concomitantly with other products containing paracetamol. If you are allergic to paracetamol, do not take Panadol.
If you have severe kidney or liver disease or if you are taking other medicines (metoclopramide, domperidone, cholestyramine), consult your doctor before taking Panadol. In the case of anticoagulant treatment, if you need to take an analgesic daily for a long period, you may take paracetamol occasionally.
If you are pregnant, consult your doctor before taking Panadol.

Composition:
Each tablet contains 500 mg paracetamol.
Panadol contains paracetamol - analgesic (pain control) and antipyretic (reduces fever).
Panadol does not irritate the stomach.
The tablets have an elongated shape, being easy to swallow.

Administration method:
Adults: 2 tablets 1-4 times a day are recommended.
The administration should not be repeated at less than 4 hours.
Do not exceed 8 tablets in 24 hours. Children (between 6 and 12 years old): 1/2 tablet up to 1 tablet is recommended 1-4 times a day.
Do not take more than 4 tablets in 24 hours.
Do not give children more than 3 days without the doctor's opinion.
Do not administer to children under the age of 6 without the doctor's opinion.
If symptoms persist, consult a physician. Do not exceed the set dose.
In case of exceeding the recommended dose, consult your doctor immediately, even if you do not feel bad.

Presentation:
3 boxes of 12 tablets